MathSciNet Relay Station
MathSciNet bibliographic data
MR960017 (89k:34038) 34B27 (34A50 34B15 73K05)
Agarwal, Ravi P. On fourth order boundary value problems arising in beam analysis. Differential Integral Equations 2 (1989), no. 1, 91–110.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement